[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 8:38:34 PM
Remote Name: 22.214.171.124
First of all, most people are not prone to fainting when they give blood. Secondly, you said that you didn't know you were going to faint. That's fair enough, but you also state that you felt "woozy" and that you thought that you were "going to vomit". I am certain that if you had said to the nurse, "I feel woozy" or "I think I'm going to vomit" she could have had you lie down which would have prevented the fall that broke your nose. It only would have taken you a second. If you didn't know you were going to pass out, how do expect that the nurse would have known? I think you'd be better off spending your money on quality medical care that would help you find a treatment for the vasovagal syncope rather than on a lawyer. By the way, there is not an examining table on the face of the earth in any doctor's office that has siderails. The siderails would prevent the doctor from examining patients adequately.
From: Carletta Moore(His Grandmother
He was with his Pa in a parts store. When all of a sudden he went out. Not before hitting the back of his left ear real hara and his left side,and his left leg. Leaving bruises(bad ones).We took him to the er and the dr. did a CT SCAN, bloodwork,and an exray on his chest. Then the dr said everything was all right but he was going to be sore for awhile. If it happens again he will have to have an EEg to see what is causing this. I`
I am a 28 yr old female I have had VV since Iwas 2 years old In the last 4 years I have been taking Sectral 200 mg once a day and it has made a big difference with VV spells I dont have them nearly as often as I used to only when I get really stressed out. I have learned to take alot of salt intake and drink alot of gatorade and water doing all those it healps a great deal. i know this effects everyone that has it, in a horrible way. I can say it does get better once they find a prescription that reacts well with your body I have tried several other medications and this is the only one that has helped and with the least amount of side effects.I wish everyone the best of luck with this I am really glad to be able to talk with you all about it because of course you all are the ONLY ones to understand and relate to it. It is a hard thing to deal with. Please write to me AT utgirl74@AOL.COM KIM